# SDR ABXA060071

- Difficulty date: January 19, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- Aircraft time: 58,899 hours, 60,789 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4917923501
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD DOOR JAMB HAD BOTH LEFT AND RIGHT UPPER ATTACH ANGLES CRACKED.  REMOVED AND REPLACED UPPER ATTACH ANGLES IAW DC9 SRM 51-30-5 AND 51-30-2.
